# SDR SWIA20250102002

- Difficulty date: January 1, 2025
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 47,978 hours, 41,432 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Lavatory
- Condition: Smoke
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CLIMBING PAST 14000Â€™ SMOKE TOILET CAUTION MESSAGE ALONG WITH SMOKE DETECTOR IN LAV. BOTH CA AND FO VERIFIED LIGHT WHITE SMOKE IN CABIN. UPON LANDING NO EVIDENCE OF FIRE BY GROUND PERSONNEL.     CURRENTLY A WORK IN PROGRESS
